# SDR USAA2013111500011

- Difficulty date: November 11, 2013
- Submitted: November 15, 2013
- Operation: Air carrier
- Aircraft: N201UU
- Make and model: Boeing 757-2B7
- Aircraft serial: 27810
- Aircraft time: 61,762 hours, 22,289 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 141N5150
- Condition: Cracked
- Location: Bs 365
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C4 CHECK - 4 CRACKS ON FLOORBEAM STABILIZER STRAP AT BS 365, LBL 24.  REPAIRED FLOORBEAM STABILIZER STRAP IAW SRM 53-10-51-2R-1, DETAIL VI.
